Functiones et Approximatio Commentarii Mathematici

Nonuniform recursive trees with vertex attraction depending on their labels

Marek Gałązka, Krzysztof Krzywdziński, Jerzy Szymański, and Rafał Witkowski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we propose a new family of nonuniform random recursive trees. The probability of joining new vertex to the vertex $i$ depends only on $i$ (and the size of the tree). We deal with the degrees of vertices of such trees.

Article information

Funct. Approx. Comment. Math., Volume 62, Number 2 (2020), 269-278.

First available in Project Euclid: 20 June 2020

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C80: Random graphs [See also 60B20]
Secondary: 05C05: Trees

recursive tree random tree vertex degree


Gałązka, Marek; Krzywdziński, Krzysztof; Szymański, Jerzy; Witkowski, Rafał. Nonuniform recursive trees with vertex attraction depending on their labels. Funct. Approx. Comment. Math. 62 (2020), no. 2, 269--278. doi:10.7169/facm/1882.

Export citation


  • [1] A.-L. Barabási, R. Albert and H. Jeong, Scale-free characteristics of random networks: The topology of the world-wide web, Phisica A 281 (2000), 69–77.
  • [2] C. Berge, Graphs and Hypergraphs, Norht-Holland, 1973.
  • [3] F. Bergeron, P. Flajolet and B. Salvy, Varieties of increasing trees, in Lecture Notes in Computer Sci., J. Raoult, Ed., Springer-Verlag, Berlin, 1992.
  • [4] B. Bollobás, Random Graphs, Academic Press, New York, 1985.
  • [5] B. Bollobás, O. Riordan, J. Spencer and G. Tusnády, The degree sequence of a scale-free random graph process, Random Structures & Algorithms 18 (2001), 279–290.
  • [6] L. Devroye, O. Fawzi and N. Fraiman, Depth Properties of Scaled Attachment Random Recursive Trees, Random Structures & Algorithms 41 (2011), 66–98.
  • [7] E. Hiesmayr and Ü. Islak, Asymptotic results on Hoppe trees and its variations,, preprint, 2017.
  • [8] K. Leckey and R. Neininger, Asymptotic analysis of Hoppe trees, Journal of Applied Probability 50 (2013), 228–238.
  • [9] H. Mahmoud and R.T. Smythe, A survey of recursive trees, Theory Probab. Math. Statist. 51 (1996), 1–29.
  • [10] H. Mahmoud, R.T. Smythe and J. Szymański, On the structure of random plane-oriented recursive trees and their branches, Random Structures & Algorithms 4 (1993), 151–176.
  • [11] L.V. Quintas and J. Szymański, Nonuniform random recursive tree with bounded degree, in Sets, Graphs and Numbers, pages 611–620, Colloquia Mathematica Societatis János Bolyai, 1991.
  • [12] J. Szymański, On the nonuniform random recursive tree, Annals of Discrete Math. 33 (1987), 297–306.
  • [13] J. Szymański, Concentration of vertex degrees of a scale-free random graph process, Random Structures & Algorithms 26 (2005), 224-236 (preprint: Cadernos de matemática CM 04/I-15, Departamento de Matemática, Universidade de Aveiro, Portugal).